# SDR 04FDEA02037

- Difficulty date: July 10, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 42,913 hours, 6,260 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Duct
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FIVE MINUTES AFTER T/O RECEIVED HYD PUMP 1R OFF ALERT.  HYD SYS SNOPSIS SHOWED -T- OVER 1R PUMP, 1 MINUTE LATER HYD SYSTEM FAILED, PRESSURE WENT TO -0-.  ALSO NOTED AMBER -T- OVER LEFT PUMP PRIOR TO HYD 1 SYS OFF.  REPLACED NR 1 ENG LOW PRESS TURBINE SUPPLY AIR DUCT AT THE 11 O`CLOCK POSITION.  REMOVED AND REPLACED LT EDP NR 1 ENGINE IAW MD-11AMM 29-11-20-41.  LEAK CHECKS GOOD.
